# SDR AALA2018080739019

- Difficulty date: June 24, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,329 hours, 7,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113W14517
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD TRAILING EDGE FLAP WAS FOUND TO BE DROOPING. THE AIRCRAFT WAS GROUNDED.  INVESTIGATION FOUND DAMAGE TO THE RIGHT INBOARD AFT FLAP BELLCRANK DRIVE,  WHICH BECAME DETACHED AND RESULTED IN  DAMAGE TO THE ADJACENT STRUCTURE.  REPLACED THE DRIVE LINKAGE COMPONENTS AND REPAIRED STRUCTURAL DAMAGE.
